# SDR DHL9872457C

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 SLAT ACTUATOR, I/B AND O/B MOUNT BRACKETS AT FRONT SPAR ARE CRACKED AT ATTACH POINTS.  REMOVED CRACKED PARTS, FABRICATED REPAIR PARTS AND INSTALLED PER S/B 57-0130 AND INSTALLED REPAIR DOUBLERS PER S/B 4 X 8 AND 16 X 12.  N/R 1072.
